Alert archive / West Virginia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 70, NWS Charleston, WV

July 7, 20175 counties in West Virginia; 4 counties in Kentucky; Gallia County, Lawrence County, Ohio

NWS Charleston, WV issued this severe thunderstorm warning at Jul 7, 2017, 8:46 PM EDT for 5 counties in West Virginia; 4 counties in Kentucky; Gallia County, Lawrence County, Ohio. It was in force for 44 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2017, 8:46 PM EDT (00:46 UTC)
Expired
Jul 7, 2017, 9:30 PM EDT
In force
44 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Gallia County, OH, Lawrence County, OH, Cabell County, WV, Jackson County, WV, Mason County, WV, Putnam County, WV, Wayne County, WV

The radar

The Charleston,WV radar (KRLX), 80 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 8:48 PM EDTTSTM WND DMG4 Ssw Ceredo, WVTREE DOWN ALONG DOCKS CREEK RD. TIME ESTIMATED FROM RADAR.
Jul 7, 8:55 PM EDTTSTM WND DMG4 Nne Barboursville, WVTREES DOWN ALONG BLUE SULPHUR RD. TIME ESTIMATED FROM RADAR.
Jul 7, 9:00 PM EDTTSTM WND DMG4 Nnw Milton, WVTREES DOWN ALONG COOPER RIDGE RD. TIME ESTIMATED FROM RADAR.
Jul 7, 9:05 PM EDTTSTM WND DMG1 Nne Milton, WVTREES DOWN ALONG GLENWOOD RD. TIME ESTIMATED FROM RADAR.
Jul 7, 9:14 PM EDTTSTM WND DMG3 Se Culloden, WVTREES DOWN ALONG CHARLEYS CREEK RD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 1:27 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 417 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1688 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
417 m²/s²
0-3 km storm-relative helicity
517 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

897 
WUUS51 KRLX 080046
SVRRLX
KYC019-043-089-127-OHC053-087-WVC011-035-053-079-099-080130-
/O.NEW.KRLX.SV.W.0070.170708T0046Z-170708T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
846 PM EDT FRI JUL 7 2017

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Boyd County in northeastern Kentucky...
  Southern Greenup County in northeastern Kentucky...
  Central Lawrence County in northeastern Kentucky...
  Carter County in northeastern Kentucky...
  Southeastern Gallia County in southeastern Ohio...
  Lawrence County in southeastern Ohio...
  Mason County in western West Virginia...
  Cabell County in central West Virginia...
  Northwestern Putnam County in western West Virginia...
  Northern Wayne County in western West Virginia...
  Southwestern Jackson County in northwestern West Virginia...

* Until 930 PM EDT

* At 846 PM EDT, severe thunderstorms were located along a line
  extending from near Racine to near Rush, moving southeast at 35
  mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Huntington, Ashland, Ironton, Point Pleasant, Grayson, Gallipolis,
  Louisa, Winfield, Coal Grove, Olive Hill, Wayne, Chesapeake,
  Proctorville, Blaine, Beech Fork State Park, Cannonsburg, Lake
  Vesuvius, Grayson Lake State Park, Yatesville Lake State Park and
  Carter Caves State Park.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 77 in West Virginia between mile markers 131 and 136.
 Interstate 64 in Kentucky between mile markers 159 and 191.
 Interstate 64 in West Virginia between mile markers 1 and 39.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3866 8250 3898 8214 3876 8164 3836 8201
      3835 8204 3838 8207 3834 8218 3826 8225
      3798 8288 3800 8294 3796 8299 3797 8302
      3804 8300 3805 8296 3811 8289 3815 8291
      3820 8301 3818 8305 3826 8315 3842 8322
TIME...MOT...LOC 0046Z 319DEG 29KT 3893 8194 3829 8277 

HAIL...0.88IN
WIND...60MPH
 
$$

13
3 follow-up statements
479 
WWUS51 KRLX 080102
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
902 PM EDT FRI JUL 7 2017

KYC089-OHC053-087-080112-
/O.CAN.KRLX.SV.W.0070.000000T0000Z-170708T0130Z/
Greenup KY-Gallia OH-Lawrence OH-
902 PM EDT FRI JUL 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GREENUP...
SOUTHEASTERN GALLIA AND LAWRENCE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3844 8233 3852 8230 3860 8224 3860 8218
      3866 8218 3890 8197 3876 8164 3836 8201
      3838 8207 3834 8218 3826 8225 3798 8288
      3797 8302 3804 8300 3811 8289 3815 8291
      3820 8301 3818 8305 3826 8315
TIME...MOT...LOC 0102Z 321DEG 38KT 3879 8182 3835 8227 3818 8283 

$$

KYC019-043-127-WVC011-035-053-079-099-080130-
/O.CON.KRLX.SV.W.0070.000000T0000Z-170708T0130Z/
Boyd KY-Lawrence KY-Carter KY-Mason WV-Cabell WV-Putnam WV-Wayne WV-
Jackson WV-
902 PM EDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHERN BOYD...CENTRAL LAWRENCE...SOUTHEASTERN CARTER...MASON...
CABELL...NORTHWESTERN PUTNAM...NORTHERN WAYNE AND SOUTHWESTERN
JACKSON COUNTIES...

At 902 PM EDT, severe thunderstorms were located along a line
extending from 6 miles west of Ripley to near Barboursville to
Webbville, moving southeast at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Huntington, Louisa, Winfield, Wayne, Blaine, Beech Fork State Park,
Grayson Lake State Park, Yatesville Lake State Park, Hurricane,
Barboursville, Milton, Eleanor, Ceredo, Buffalo, Fort Gay, Webbville,
Ona, Culloden, Denton and Burnaugh.

# 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 77 in West Virginia between mile markers 131 and 136.
 Interstate 64 in West Virginia between mile markers 3 and 39.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3844 8233 3852 8230 3860 8224 3860 8218
      3866 8218 3890 8197 3876 8164 3836 8201
      3838 8207 3834 8218 3826 8225 3798 8288
      3797 8302 3804 8300 3811 8289 3815 8291
      3820 8301 3818 8305 3826 8315
TIME...MOT...LOC 0102Z 321DEG 38KT 3879 8182 3835 8227 3818 8283 

HAIL...0.88IN
WIND...60MPH
 
$$

13
584 
WWUS51 KRLX 080118
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
918 PM EDT FRI JUL 7 2017

KYC019-043-127-080128-
/O.CAN.KRLX.SV.W.0070.000000T0000Z-170708T0130Z/
Boyd KY-Lawrence KY-Carter KY-
918 PM EDT FRI JUL 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BOYD...CENTRAL
LAWRENCE AND SOUTHEASTERN CARTER COUNTIES IS CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

LAT...LON 3844 8233 3855 8219 3860 8210 3866 8202
      3884 8183 3876 8164 3836 8201 3838 8207
      3834 8218 3826 8225 3815 8250 3820 8257
      3824 8258 3836 8254
TIME...MOT...LOC 0118Z 319DEG 29KT 3876 8179 3832 8224 3815 8280 

$$

WVC011-035-053-079-099-080130-
/O.CON.KRLX.SV.W.0070.000000T0000Z-170708T0130Z/
Mason WV-Cabell WV-Putnam WV-Wayne WV-Jackson WV-
918 PM EDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHERN MASON...CABELL...NORTHWESTERN PUTNAM...NORTHERN WAYNE
AND SOUTHWESTERN JACKSON COUNTIES...

At 918 PM EDT, severe thunderstorms were located along a line
extending from near Ripley to 6 miles southeast of Barboursville to
near Webbville, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Huntington, Winfield, Wayne, Beech Fork State Park, Hurricane,
Barboursville, Milton, Eleanor, Buffalo, Ona, Culloden, Centerville,
Teays Valley, Lavalette, Given, Salt Rock, Grimms Landing, Pea Ridge,
Fraziers Bottom and Fairplain.

# 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 77 in West Virginia between mile markers 131 and 136.
 Interstate 64 in West Virginia between mile markers 9 and 39.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3844 8233 3855 8219 3860 8210 3866 8202
      3884 8183 3876 8164 3836 8201 3838 8207
      3834 8218 3826 8225 3815 8250 3820 8257
      3824 8258 3836 8254
TIME...MOT...LOC 0118Z 319DEG 29KT 3876 8179 3832 8224 3815 8280 

HAIL...0.88IN
WIND...60MPH
 
$$

13
610 
WWUS51 KRLX 080129
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
929 PM EDT FRI JUL 7 2017

WVC011-035-053-079-099-080135-
/O.EXP.KRLX.SV.W.0070.000000T0000Z-170708T0130Z/
Mason WV-Cabell WV-Putnam WV-Wayne WV-Jackson WV-
929 PM EDT FRI JUL 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MASON...CABELL...
NORTHWESTERN PUTNAM...NORTHERN WAYNE AND SOUTHWESTERN JACKSON
COUNTIES WILL EXPIRE AT 930 PM EDT...

The storms which prompted the warning have weakened and moved out of 
the warned area. Therefore, the warning will be allowed to expire.
However gusty winds up to 40 mph are still possible with these 
thunderstorms.

LAT...LON 3844 8233 3855 8219 3860 8210 3866 8202
      3884 8183 3876 8164 3836 8201 3838 8207
      3834 8218 3826 8225 3815 8250 3820 8257
      3824 8258 3836 8254
TIME...MOT...LOC 0125Z 319DEG 29KT 3875 8178 3831 8223 3814 8279 

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 8:31 PM EDT, 15 minutes earlier.

Area forecast discussion, Jul 7, 8:31 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
831 PM EDT Fri Jul 7 2017

.SYNOPSIS...
Cold front crosses Saturday morning. Cooler and less humid
under high pressure Sunday. Unsettled weather returns next
week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 8 PM Friday...
Squall line extending south and west from MCV over central OHIO
at 8 PM will move southeast across the area early tonight, with
some post MCS stratiform rain for a few hours behind the line.
Thereafter, expect low clouds and some fog to form later
tonight. Severe thunderstorm watch in effect to at least 9 PM
over portions of west central WV...extreme northeastern KY...and
extreme southeastern OH.

As of 157 PM Friday...

A series of convective complexes will affect the area this
afternoon and tonight. Radar and sfc obs one complex spreading
showers and thunderstorms across southeast OH. This activity
will likely produce heavy rain and gusty winds up to 40 knots
across the northern sections late this afternoon and evening.

Models bring a second storm complex dropping southeast, closer
to the front, moving into an unstable area. Deep layered shear
increases to 50 knots, pwats around 2 inches and sfc CAPE
decreasing to 1000 J/Kg suggest storms could reaching severe
limits prior and after 00Z tonight. The major threat will be
damaging winds. There is a severe thunderstorm watch in effect
until 00Z Saturday.

The actual cold front crosses the area by 12Z Saturday and
exits the eastern mountains by mid morning. Conditions will
improve behind the front with drier airmass and high pressure
building from the west.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
As of 320 PM Friday...

With the cold front having exited the area, expecting a dry
period before more unsettled weather returns. Temperatures will
remain seasonal, but much drier air filtering in will keep
conditions pleasant. Used a blend of guidance.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 320 PM Friday...

Northwest flow will become more zonal as the overall longwave
pattern de-amplifies across the US. Multiple low pressure
centers well north of the area will continue sending waves of
energy southward, keeping periods of unsettled weather through
the week ahead.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
00Z Saturday thru 00Z Sunday...
As of 815 PM Friday...

For tonight...
Squall line moving southeastward across the area early tonight,
with some stratiform rain expected for a few hours behind the
line. Most of the precip will be south and east of HTS- CRW-
CKB line by 05Z and exiting the southern mountains and
southwest VA by 10Z.

Expect MVFR to IFR in the complex with gusty northwest winds,
then MVFR-IFR ceilings and VSBY developing after 06Z behind the
precip. Outside the storms light to variable winds are expected.

For Saturday...
Ceilings improving to MVFR by 15Z and VFR by 18Z, scattering out
from northwest to southeast thereafter. Becoming west winds 6
to 12 kt by afternoon.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SUNDAY...

FORECAST CONFIDENCE: Low to Medium.

ALTERNATE SCENARIOS: Timing and duration of IFR/LIFR conditions
behind the convection tonight and early Saturday may vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            SAT 07/08/17
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  H    H    H    H    M    M    L    M    M    H    H    L
HTS CONSISTENCY  H    H    M    M    H    M    L    L    M    L    L    L
BKW CONSISTENCY  H    H    H    H    H    H    M    M    M    H    M    L
EKN CONSISTENCY  L    L    L    L    L    L    L    H    H    H    M    L
PKB CONSISTENCY  M    L    L    L    M    H    H    M    M    L    L    L
CKB CONSISTENCY  L    L    M    L    L    H    H    H    H    H    H    M

AFTER 00Z SUNDAY...
Dense valley fog possible early Sunday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...ARJ/JMV/DTC
NEAR TERM...ARJ/JMV
SHORT TERM...MC/DTC
LONG TERM...MC/DTC
AVIATION...JMV
Hazardous weather outlook, Jul 7, 7:37 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
737 PM EDT Fri Jul 7 2017

OHZ066-067-075-076-WVZ009>011-017>020-026>032-039-040-525-526-082345-
Perry-Morgan-Athens-Washington-Wood-Pleasants-Tyler-Wirt-Calhoun-
Ritchie-Doddridge-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-
Upshur-Barbour-Northwest Randolph-Southeast Randolph-
737 PM EDT Fri Jul 7 2017

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northeast West Virginia,
northern West Virginia and southern West Virginia.

.DAY ONE...Tonight.

Showers and thunderstorms remain possible through tonight.

There is also a potential for pockets of heavy rain, or repetitive
storms. This could lead to isolated water issues.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

KYZ101>103-105-OHZ083>087-WVZ005>008-013>016-082345-
Greenup-Carter-Boyd-Lawrence KY-Jackson OH-Vinton-Meigs-Gallia-
Lawrence OH-Wayne-Cabell-Mason-Jackson WV-Lincoln-Putnam-Kanawha-
Roane-
737 PM EDT Fri Jul 7 2017

...SEVERE THUNDERSTORM WATCH 402 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, and portions of central West Virginia, southern
West Virginia and western West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Showers and thunderstorms remain possible through tonight.

There is also a potential for pockets of heavy rain, or repetitive
storms. This could lead to isolated water issues.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

VAZ003-004-WVZ024-025-033-034-515>524-082345-
Dickenson-Buchanan-Mingo-Logan-McDowell-Wyoming-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
737 PM EDT Fri Jul 7 2017

This Hazardous Weather Outlook is for southwest Virginia, and
portions of northeast West Virginia, southeast West Virginia and
southern West Virginia.

.DAY ONE...Tonight.

There is a marginal risk of severe thunderstorms into tonight.
Damaging wind gusts are the most likely threat.

There is also a potential for pockets of heavy rain, or repetitive
storms. This could lead to isolated water issues.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Jul 7, 6:45 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
645 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     POMEROY                 39.03N  82.03W
07/07/2017                   MEIGS              OH   911 CALL CENTER

            TREES DOWN IN POMEROY

&&

EVENT NUMBER RLX1700543

SASAKI
Local storm report, Jul 7, 6:51 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
651 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     6 WSW DARWIN            39.12N  82.14W
07/07/2017                   MEIGS              OH   911 CALL CENTER

            TREES DOWN IN SCIPIO TOWNSHIP

&&

EVENT NUMBER RLX1700544

SASAKI
Local storm report, Jul 7, 7:07 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
707 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TSTM WND DMG     REEDSVILLE              39.12N  81.75W
07/07/2017                   MEIGS              OH   911 CALL CENTER

            TREES DOWN IN REEDSVILLE

&&

EVENT NUMBER RLX1700545

SASAKI
Local storm report, Jul 7, 7:08 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
708 PM EDT FRI JUL 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TSTM WND DMG     RACINE                  38.97N  81.91W
07/07/2017                   MEIGS              OH   911 CALL CENTER

            TREES DOWN IN RACINE

&&

EVENT NUMBER RLX1700546

SASAKI
Local storm report, Jul 7, 8:37 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
837 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     FLASH FLOOD      1 NNE OAK HILL          38.91N 82.56W
07/07/2017                   JACKSON            OH   911 CALL CENTER

            JOHN EVANS RD FLOODED AND CLOSED.

&&

NW
Local storm report, Jul 7, 8:44 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
844 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     2 SSW COALTON           39.08N 82.63W
07/07/2017                   JACKSON            OH   PUBLIC

            TREES DOWN ALONG PRICES SWITCH RD.

&&

NW

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 9:24 PM EDTSpecial Weather StatementRLXKanawha, Lincoln, Wayne36 min
Jul 7, 10:01 PM EDTSpecial Weather StatementRLXBoone, Clay, Fayette, Kanawha, Logan, McDowell and 4 more59 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2017Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.